# SDR 2002F00699

- Difficulty date: August 2, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Missing
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN FLOOR SEAT TRACK, JUST AT MAIN CARGO DOOR FRAME, HAS LOOSE AND MISSING SCREWS, LBL 64 BETWEEN BS 540 TO BS 660.  (M)
